# SDR CA980416010

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E, J

## Discrepancy

(CAN) DURING CLIMB, NR 3 ENGINE FIRE WARNING INDICATION AT APPROXIMATELY 2,000 FEET.  ENGINE START LEVER MOVED TO CUT-OFF POSITION AND FIRE WARNING INDICATION EXTINGUISHED.  FUEL DUMPED AND AIRCRAFT LANDED.  WIRE CHAFED UNDER CLAMP, WIRE REPAIRED.
